# SDR C2XA08RI062

- Difficulty date: May 6, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 21,569 hours, 15,959 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINT, MX FOUND EMERGENCY LIGHT FLOOR STRIP AT ROWS 1 AND 2 INOPERATIVE. MX REMOVED AND REPLACED LIGHT STRIP AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY. AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
